Alert archive / Wisconsin / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Milwaukee, WI

June 26, 2013Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 26, 2013, 4:51 AM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 4:51 AM CDT (09:51 UTC)
Expired
Jun 26, 2013, 8:00 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 94 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:20 AM CDTFLASH FLOOD4 N Madison, WIROAD FLOODING AT HIGHWAY 113 AND RIVER RD, AT HIGHWAY 19 AT HIGHWAY K AND P.
Jun 26, 5:50 AM CDTFLASH FLOOD2 Se Sauk City, WIHIGHWAY Y IS COMPLETELY UNDER WATER AND NOT PASSABLE NEAR LOPER RD. NORTHWEST DANE COUNTY
Jun 26, 7:25 AM CDTHEAVY RAIN 1.881 Nw Sauk City, WI24 HOUR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
882 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WGUS53 KMKX 260951
FFWMKX
WIC021-025-111-261300-
/O.NEW.KMKX.FF.W.0005.130626T0951Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHEASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 800 AM CDT

* AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. ONE TO THREE INCHES OF RAIN HAS FALLEN OVER FAR       
  SOUTHEAST SAUK...NORTHERN DANE...AND FAR SOUTHWEST COLUMBIA        
  COUNTY. ANOTHER ONE TO THREE INCHES OF RAIN IS EXPECTED THROUGH 7  
  AM.     

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DE
  FOREST...LAKE WISCONSIN...MARSHALL...PRAIRIE DU SAC...SAUK CITY...
  SUN PRAIRIE...WAUNAKEE...WINDSOR...BLACK EARTH...I90/94
  INTERCHANGE...LODI...MADISON TRUAX AIRPORT...MAPLE BLUFF AND
  MAZOMANIE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
      4314 8984 4320 8984 4319 8989 4319 8992

$$

MGG
3 follow-up statements
734 
WGUS73 KMKX 261058
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 AM CDT WED JUN 26 2013

WIC021-025-111-261300-
/O.CON.KMKX.FF.W.0005.000000T0000Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-DANE WI-SAUK WI-
558 AM CDT WED JUN 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN SAUK...NORTHERN DANE AND SOUTHWESTERN COLUMBIA
COUNTIES...

AT 547 AM CDT...DANE COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL 
VILLAGES IN THE NORTH PART OF THE COUNTY WERE REPORTING UP TO 3 FEET 
OF WATER IN THE STREETS.  

RADAR INDICATES 2 TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST COUPLE 
OF HOURS FROM SUN PRAIRIE TO SAUK CITY.  MAXIMUM TOTALS AROUND 4 
INCHES WERE SHOWN JUST NORTHWEST OF THE MADISON AIRPORT...IN 
WAUNAKEE...MARXVILLE...AND SAUK CITY.  2.52 INCHES HAS BEEN MEASURED 
AT THE MADISON TRUAX AIRPORT...INCLUDING 1.68 INCHES IN THE PAST 
HOUR. 

HIGHWAY 23 WAS CLOSED NEAR BADGER STREET IN LOGANVILLE.  HIGHWAY Y 
IS COMPLETELY UNDERWATER AND IS UNPASSIBLE NEAR LOPER ROAD.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAUK CITY...
PRAIRIE DU SAC...LODI...LAKE WISCONSIN AND DE FOREST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
      4314 8984 4320 8984 4319 8989 4319 8992

$$

CRAVEN
885 
WGUS73 KMKX 261223
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 AM CDT WED JUN 26 2013

WIC021-025-111-261300-
/O.CON.KMKX.FF.W.0005.000000T0000Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-DANE WI-SAUK WI-
723 AM CDT WED JUN 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN SAUK...NORTHERN DANE AND SOUTHWESTERN COLUMBIA
COUNTIES...

AT 718 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A 
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.  OVER 3 
FEET OF WATER WAS REPORTED IN SEVERAL VILLAGES NORTH AND WEST OF 
MADISON.  THE HEAVIEST RAIN HAS SHIFTED SOUTH BUT ADDITIONAL 
RAINFALL OF UP TO HALF AN INCH IS EXPECTED.  

MAXIMUM RAINFALL IN THE 3 TO 5 INCH RANGE FELL FROM JUST WEST OF THE 
MADISON AIRPORT TO WAUNAKEE AND IN THE SAUK CITY...MARXVILLE...AND 
MAZOMANIE AREAS.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAUK CITY...
PRAIRIE DU SAC...LODI...LAKE WISCONSIN AND DE FOREST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
      4314 8984 4320 8984 4319 8989 4319 8992

$$

CRAVEN
512 
WGUS73 KMKX 261303
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
803 AM CDT WED JUN 26 2013

WIC021-025-111-261310-
/O.EXP.KMKX.FF.W.0005.000000T0000Z-130626T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-DANE WI-SAUK WI-
803 AM CDT WED JUN 26 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN SAUK...
NORTHERN DANE AND SOUTHWESTERN COLUMBIA COUNTIES...

THE HEAVIEST RAINS ARE OVER...BUT ADDITIONAL RAINFALL A TENTH TO 
QUARTER INCH IS EXPECTED BEFORE THE RAINS END IN THE NEXT HOUR. 

HIGH WATER SHOULD CONTINUE TO GRADUALLY RECEDE THIS MORNING.   

LAT...LON 4327 8985 4340 8968 4328 8901 4309 8901
      4314 8984 4320 8984 4319 8989 4319 8992

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:01 AM CDT, 50 minutes earlier.

Area forecast discussion, Jun 26, 4:01 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUN 26 2013

.SHORT TERM...THIS SECTION WILL BE ADDED SHORTLY.

.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM

CHANCE FOR SHOWERS/STORMS WILL LINGER THURSDAY AS THE FIRST IN A
SERIES OF SHORTWAVES MOVES THROUGH. STILL SEEING A DECENT AMOUNT
OF INSTABILITY THROUGH THE DAY ON MODEL SOUNDINGS...SO A FEW
STRONGER STORMS CERTAINLY POSSIBLE. SHOULD SEE NEAR NORMAL TEMPS.

A PAIR OF SHORTWAVES ARE EXPECTED TO MOVE THROUGH FRIDAY AND
SATURDAY...BRINGING MORE SHOWER/STORM CHANCES TO SOUTHERN WISCONSIN.
LOOKS LIKE COOLING TEMPS INTO THE WEEKEND UNDER NORTHWEST FLOW.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM

LOOKS MAINLY DRY SUNDAY AND MONDAY WITH HIGH PRESSURE FINALLY
RETURNING TO THE AREA. COULD SEE A CHANCE FOR SHOWERS AND STORMS
RETURN BY TUESDAY...THOUGH MOST MODELS REMAIN DRY THROUGH THIS
DAY. SHOULD SEE TEMPS A BIT BELOW NORMAL THROUGH THE FIRST COUPLE
DAYS OF NEXT WEEK.

&&

.AVIATION/12Z TAFS/...THIS SECTION WILL BE ADDED SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR WIZ046-047-056-
     057-062-063-067>070.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION...GEHRING
THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Jun 25, 9:48 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT TUE JUN 25 2013

WIZ046-047-051-052-056>060-062>072-270300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
948 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ALONG AND WEST
OF A BERLIN...COLUMBUS...DEERFIELD...TO GENOA CITY LINE.
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. MANY
RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE AT
BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM THE DELLS TO MILWAUKEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY MAINLY
WEST OF A LINE FROM FOND DU LAC TO KENOSHA...AS LOW PRESSURE MOVES
SLOWLY ACROSS WISCONSIN. THE THREAT FOR HEAVY RAIN AND FLASH
FLOODING WILL LIKELY CONTINUE INTO WEDNESDAY.

CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH WEDNESDAY. REPORTS
OF HEAVY RAINFALL AND FLOODING ARE ALSO APPRECIATED.

LMZ643>646-270300-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
948 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS LOW PRESSURE
AND MOVES SLOWLY ACROSS WISCONSIN AND LAKE MICHIGAN.

CHANCES OF THUNDERSTORMS WILL STILL CONTINUE THROUGH THE END OF
THE WEEK.

A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE
MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT
TIMES.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 26, 3:15 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     DARLINGTON              42.68N 90.12W
06/26/2013                   LAFAYETTE          WI   911 CALL CENTER

            TREES AND POWERLINES DOWN

0303 AM     NON-TSTM WND GST DARLINGTON              42.68N 90.12W
06/26/2013  M61 MPH          LAFAYETTE          WI   MESONET

            MEASURED AT DARLINGTON ELEMENTARY/MIDDLE SCHOOL.

&&

DDV
Special weather statement, Jun 26, 3:17 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT WED JUN 26 2013

WIZ063-068>070-260915-
DANE-GREEN-ROCK-WALWORTH-
317 AM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS ACROSS DANE...GREEN...ROCK...AND WALWORTH
COUNTIES...

AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF
EVANSVILLE TO 10 MILES EAST OF BELOIT...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  NEW GLARUS BY 320 AM CDT...
  JANESVILLE AIRPORT AND FOOTVILLE BY 325 AM CDT...
  SHARON BY 330 AM CDT...
  EVANSVILLE AND BELLEVILLE BY 345 AM CDT...
  DOWNTOWN JANESVILLE BY 350 AM CDT...
  DARIEN BY 355 AM CDT...
  WALWORTH AND BROOKLYN BY 400 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MGG
Special weather statement, Jun 26, 3:20 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CDT WED JUN 26 2013

WIZ056-057-063-260915-
COLUMBIA-DANE-SAUK-
320 AM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE...FAR SOUTHEAST
SAUK...AND SOUTHWEST COLUMBIA COUNTIES...

AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAUK CITY TO
WAUNAKEE...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WAUNAKEE AND PRAIRIE DU SAC BY 325 AM CDT...
  WINDSOR BY 350 AM CDT...
  DE FOREST BY 355 AM CDT...
  LODI BY 400 AM CDT...
  LAKE WISCONSIN BY 405 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MGG
Local storm report, Jun 26, 3:47 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     TSTM WND GST     DARLINGTON              42.68N 90.12W
06/26/2013  M61.00 MPH       LAFAYETTE          WI   MESONET

            MEASURED AT DARLINGTON ELEMENTARY/MIDDLE SCHOOL.

&&

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:17 PM CDTRiver Flood WarningMKXRock4 days
Jun 26, 4:12 AM CDTAreal Flood AdvisoryMKXRock, Walworth3 hr
Jun 26, 4:39 AM CDTSevere Thunderstorm WarningMKXDane36 min
Jun 26, 5:35 AM CDTFlash Flood WarningMKXDane3 hr
Jun 26, 6:10 AM CDTFlash Flood WarningMKXGreen, Rock3 hr
Jun 26, 6:46 AM CDTFlash Flood WarningMKXRock, Walworth4 hr
Jun 26, 7:06 AM CDTFlash Flood WarningMKXJefferson, Rock3 hr
Jun 26, 8:41 AM CDTAreal Flood AdvisoryMKXKenosha, Racine, Walworth4 hr
Jun 26, 10:08 AM CDTRiver Flood WarningMKXWaukesha5 hr
Jun 26, 10:54 AM CDTRiver Flood WarningMKXRock23 hr

Nearby

Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.